# SDR 2024FA0000670

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,370 hours, 11,836 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE LH UPPER WING SKINS BY BLENDING CORRODED AREAS, PERFORMING NDT, AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREAS FOUND ACCEPTABLE, AND FABRICATED & INSTALLED TWO REPAIR DOUBLERS AS REQUIRED IN ACCORDANCE WITH TEXTRON FIELD REPAIR FR-560-5574-12492 REV. A APPROVED BY FAA FORM 13 NOV 2023.
